# SDR UALA2012082804821

- Difficulty date: August 26, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 64,099 hours, 22,683 cycles
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N10052
- Part serial: 53
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER CREW, ON GEAR EXTENSION GOT "GEAR DISAGREE" AND "GEAR DOORS" EICAS MSG'S WITH DOORS LIGHT ON.   ALSO THE LEFT AND RIGHT MAIN INDICATIONS WERE GREEN, THE NOSE INDICATION WAS NOT GREEN.  AFTER ACCOMPLISHING ALT GEAR EXT PROCEDURE, NOSE GEAR LIGHT WENT GREEN.  REPLACED GEAR HANDLE AND NOSE GEAR DOOR SEQUENCE VALVE, NO HELP.  REPLACED THE NOSE GEAR LOCK ACTUATOR IAW MM AND TSM.  LEAK CHECK AND OPS CHECK GOOD.  ACCOMPLISHED NOSE GEAR EXTENSION AND RETRACTION TEST AND THE ALT LANDING GEAR EXTENSION TEST NUMEROUS TIMES WITH NO FAULTS IAW AMM.
